# SDR AALA202210310694

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 59,975 hours, 25,054 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 410038700303
- Condition: Malfunctioned
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT LAVATORY TOILET OVERFLOWING ABOVE 10000 FEET. FLIGHT DIVERTED TO DEN LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202210270694: REPLACED LAVATORY E VACUUM TOILET ASSEMBLY PER AMM 38-32-15.** (CLOSED)
